# SDR DALA2021083105149

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 68,861 hours, 25,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 CRACK INDICATION NOTED IN UPPER I/B HOLE OF LH SIDE BS 1640 FRAME WEB, HINGE FITTING AND TEE CLIP AT 9 OCLOCK POSITION (I/B SIDE OF HOLE) FACING AFT. CORRECTIVE ACTION: ACCOMPLISHED FREEZE PLUG REPAIR ON UPPER I/B HOLE OF LH B.S. FRAME 1640 WEB IAW ER/A 593467-14AD REV ORIGINAL SECTION I. (1928183)
